# SDR DALA2025050603471

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,714 hours, 7,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON PASSENGER SEAT TRACK AT FR 74 RBL 43.5 WL 147 (MARKED). SSI 53-61-43-02 . REMOVED AND REPLACED SEAT TRACK AT RBL 43.5 BTW FR 62 AND FR 74 IAW A220 ASRP BD500-A-J51-42-21-00AAA-078A-A AND BOMBARDIER DWG C01342701 REV G. C CRUZ 2553675U 01/MAY/25. (LP# 0944428)
